# SDR SWAA2022021669135

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 27,843 hours, 16,624 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 241ABF ON FWD O/B EDGE AT 3' AND 7' FROM L/H SIDE. / REPAIRED CABIN FLOOR BOARD 241BF ON FWD O/B EDGE AT 3' AND 7' FROM L/H SIDE IAW B737 SRM 53-00-50-2R-2; CURED IN OVEN FOR 1HR. IN AT 1:00P;- OUT AT 2:00PM A49522 A80195 A76111
